欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  27 篇文章
     
     
 
Application of the Method of Characteristics to Population Balance Models Considering Growth and Nucleation Phenomena

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 13 Page: 1853-1862
       
 
Measuring Dependence Risk of Funds with Copula in China

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 13 Page: 1863-1869
       
 
Empirical Determination of the Tolerable Sample Size for Ols Estimator in the Presence of Multicollinearity (<i>ρ</i>)

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 13 Page: 1870-1877
       
 
Fourier and Wavelet Spectral Analysis of EMG Signals in 1-km Cycling Time-Trial

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 13 Page: 1878-1886
       
 
Study of Stability Analysis for a Class of Fourth Order Boundary Value Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 13 Page: 1887-1893
       
 
Block Matrix Representation of a Graph Manifold Linking Matrix Using Continued Fractions

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 13 Page: 1894-1902
       
 
Global 1 Estimation of the Cauchy Problem Solutions to the Navier-Stokes Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 13 Page: 1903-1912
       
 
Mathematical Analysis of a Large Scale Vector SIS Malaria Model in a Patchy Environment

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 13 Page: 1913-1926
       
 
A New Approach for the Exact Solutions of Nonlinear Equations of Fractional Order via Modified Simple Equation Method

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 13 Page: 1927-1932
       
 
Dividend Payments with a Hybrid Strategy in the Compound Poisson Risk Model

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 13 Page: 1933-1949